Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Negative Flows of the potential KP-hierarchy


Author: Guido Haak
Journal: Trans. Amer. Math. Soc. 348 (1996), 375-390
MSC (1991): Primary 35Q53; Secondary 58F07
MathSciNet review: 1340176
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We construct a Grassmannian-like formulation for the potential KP-hierarchy including additional ``negative'' flows. Our approach will generalize the notion of a $\tau$-function to include negative flows. We compare the resulting hierarchy with results by Hirota, Satsuma and Bogoyavlenskii.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (1991): 35Q53, 58F07

Retrieve articles in all journals with MSC (1991): 35Q53, 58F07


Additional Information

Guido Haak
Affiliation: Department of Mathematics\ 405 Snow Hall\ University of Kansas\ Lawrence, Kansas 66045
Address at time of publication: Sonderforschungsbereich 288, MA 8-5, Technische Universität Berlin, Straße des 17. Juni 136, D-10623 Berlin
Email: haak@poincare.math.ukans.edu

DOI: http://dx.doi.org/10.1090/S0002-9947-96-01560-7
PII: S 0002-9947(96)01560-7
Received by editor(s): June 22, 1994
Received by editor(s) in revised form: March 8, 1995
Additional Notes: Supported by KITCS grant OSR-9255223
Article copyright: © Copyright 1996 American Mathematical Society